Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 A generalization of fiedler's lemma and some applications
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/4224

title: A generalization of fiedler's lemma and some applications
authors: Cardoso, Domingos M.
Gutman, I.
Martins, E. A.
Robbiano, M.
keywords: Graph energy
Graph spectrum
issue date: 2011
publisher: Taylor & Francis
abstract: In a previous paper [M. Robbiano, E.A. Martins, and I. Gutman, Extending a theorem by Fiedler and applications to graph energy, MATCH Commun. Math. Comput. Chem. 64 (2010), pp. 145-156], a lemma by Fiedler was used to obtain eigenspaces of graphs, and applied to graph energy. In this article Fiedler's lemma is generalized and this generalization is applied to graph spectra and graph energy. © 2011 Taylor & Francis.
URI: http://hdl.handle.net/10773/4224
ISSN: 0308-1087
publisher version/DOI: http://www.tandfonline.com/doi/abs/10.1080/03081087.2010.536982
source: Linear and Multilinear Algebra
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
03081087.2010.pdfVersão Electrónica270.7 kBAdobe PDFview/open
Restrict Access. You can Request a copy!

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2